RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozenblyum, Aleksandr Veniaminovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:84
Abstract pages:622
Full texts:260
References:77
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person26399
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189212

Publications in Math-Net.Ru
1990
1. A. V. Rozenblyum, L. V. Rozenblyum, “Matroms of representations of the orthogonal group”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 6,  55–62  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:6 (1990), 65–73
1988
2. A. V. Rozenblyum, L. V. Rozenblyum, “Spectral analysis of generators of representations of the unitary group”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 1,  67–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:1 (1988), 84–93
1987
3. A. V. Rozenblyum, L. V. Rozenblyum, “Spectral analysis of the infinitesimal operators of representations of the unitary group”, Dokl. Akad. Nauk SSSR, 297:6 (1987),  1317–1321  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 619–623
4. A. V. Rozenblyum, L. V. Rozenblyum, “Representations of the rotation groups of Euclidean spaces, and special functions of matrix indices”, Dokl. Akad. Nauk SSSR, 292:3 (1987),  558–562  mathnet  mathscinet  zmath
5. A. V. Rozenblyum, “Spectral analysis of generators of representations of the group $U(3)$”, TMF, 73:3 (1987),  475–479  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 73:3 (1987), 1352–1356  isi
1986
6. A. V. Rozenblyum, L. V. Rozenblyum, “Orthogonal polynomials of several variables, which are connected with representations of groups of Euclidean motions”, Differ. Uravn., 22:11 (1986),  1961–1972  mathnet  mathscinet
1982
7. A. V. Rozenblyum, L. V. Rozenblyum, “A class of orthogonal polynomials of several variables”, Differ. Uravn., 18:10 (1982),  1787–1794  mathnet  mathscinet
1974
8. L. V. Rozenblyum, A. V. Rozenblyum, “The matrix elements of irreducible unitary representations of the group $M(n)$ of motions of $n$-dimensional Euclidean space”, Uspekhi Mat. Nauk, 29:4(178) (1974),  179–180  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020